MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC FUSION OMNI-TOME; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

WILSON-COOK MEDICAL INC FUSION OMNI-TOME; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number G31903
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic procedure, the physician used two (2) cook fusion® omni-tomes.It was initially reported that there was a faulty wire.There was no reportable information at this time.Per our evaluation of the device returned on 13 jan 2026 there was difficulty to perform zip exchange.[subject of report].Additional information was received on 23 jan 2026 stating that the angulation of the tome was wrong when coming out of the working channel.When the handle was used to introduce tension, the angulation worsened and was not able to be used.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation evaluation: the products said to be involved were returned in a clear plastic bag.Provided with the return was two open pouches from the lot number provided in the report.The labels match the products returned.Device #1: our evaluation of the product said to be involved could not confirm the report as it was described.During our laboratory analysis, the sphincterotome was advanced through a duodenoscope that was placed in a simulated biliary position.The duodenoscope has an accessory channel that is 4.2 mm in diameter (olympus model number: tjf-160v).The catheter exited the endoscope with the cutting wire facing 12 o¿clock.Prior to being bowed, the distal end entered the simulated papilla.The device was then bowed, and the cutting wire was facing 11 o'clock (appropriate orientation is approximately 11:00 - 1:00 o'clock).The sphincterotome catheter was subjected to a close visual examination and minor twisting of the tubing was observed at the distal end.The outer edge of the wire guide lumen was rippled, and the catheter was twisted throughout the length of the device.Twisting was noted throughout the length of the catheter and the zip port has not been utilized.Fraying was also observed along the separation line in one area, and a kink was observed in the catheter/drive wire at the wire control port.A discrepancy or anomaly that could have contributed to the reported event was not observed during our laboratory analysis of the returned product.Device #2: our evaluation of the product said to be involved confirmed the report.During our laboratory analysis, the sphincterotome was advanced through a duodenoscope that was placed in a simulated biliary position.The duodenoscope has an accessory channel that is 4.2 mm in diameter (olympus model number: tjf-160v).The catheter exited the endoscope with the cutting wire facing 12 o¿clock.Prior to being bowed, the distal end entered the simulated papilla.The device was then bowed, and the cutting wire was facing 10 o'clock (appropriate orientation is approximately 11:00 - 1:00 o'clock).The sphincterotome catheter was subjected to a close visual examination and significant twisting of the tubing was observed at the distal end.The outer edge of the wire guide lumen was rippled, and the catheter was twisted throughout the length of the device.A discrepancy or anomaly that could have contributed to the reported event was not observed during our laboratory analysis of the returned product.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the returned devices confirmed one of the devices did not orient as intended; however, the other device oriented as intended during evaluation.A definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.Prior to distribution, all fusion omni-tome sphincterotomes are subjected to a visual inspection and functional test to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.

Brand Name
FUSION OMNI-TOME
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key24292884
Report Number1037905-2026-00069
Device Sequence Number16005662
Product Code KNS
UDI-Device Identifier00827002319035
UDI-Public(01)00827002319035(17)280930(10)W4974819
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K172665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31903
Device Catalogue NumberFS-OMNI
Device Lot NumberW4974819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS SCOPE, UNKNOWN MODEL; VISIGLIDE WIRE.
Patient SexUnknown